MathSciNet Relay Station
MathSciNet bibliographic data
MR3027761 35J05 (35B35)
Hegyi, Balázs; Jung, Soon-Mo On the stability of Laplace's equation. Appl. Math. Lett. 26 (2013), no. 5, 549–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement